Approximation of complex variable functions and applications for solving singular integral equations

Authors

  • V. Zolotarevski State University of Moldova, Chişinău, Republica Moldova
  • V. Seichiuk State University of Moldova, Chişinău, Republica Moldova

Abstract

Not available.

Downloads

Download data is not yet available.

References

V. Zolotarevski and V. Seichiuk, The collocation method for solving singular integral equations given on a Lyapunov contour of integration, Soviet. Math. Dokl.23 (1981), pp. 468-470.

V. Seichiuk, On the rate of convergence of collocation and mechanical quadratures method for singular integral equations on a Lyapunov contour, Chislennoie reshenie zadach volnovoi dinamiki, Ştiintsa Chişinău (1989), pp. 108-118 (in russian).

V. Zolotarevski, Finite dimensional method of solving singular integral equations on closed contours of integration, riimens lving singulør integral equations on closed contours of integration, Ştiintsa Chişinău (1991), (in Russian).

N. Mushelisvili, Sigular Integral Equations, Nauka, Moscow, 1968 (in Russian); English transl., Noordhoff, 1972.

I. Natanson, Constructive Function Theory, GITTL, Moscow, 1949 (in Russian); English transl., Vol. III, Ungar, Now York, 1965.

J. Walsh, Interpolating and Approximation by Rational Functions in the Complex Domain, Moscow, 1961 (in Russian).

P. Suetin, The Series on Faber's Polynomials, Nauka, Moscow, 1984 (in Russian).

Downloads

Published

1997-08-01

How to Cite

Zolotarevski, V., & Seichiuk, V. (1997). Approximation of complex variable functions and applications for solving singular integral equations. Rev. Anal. Numér. Théor. Approx., 26(1), 259–268. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art34

Issue

Section

Articles